MAUDE Adverse Event Report: NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X13 MM; ENDOSSEOUS DENTAL IMPLANT

NEODENT - JJGC S.A. TITAMAX IMPLANT WITH MOUNT 3.3X13 MM; ENDOSSEOUS DENTAL IMPLANT
Catalog Number 109.142
Medical Device Problem Code Failure to Osseointegrate (1863)
Health Effect - Clinical Code Tissue Damage (2104)
Date of Event 01/01/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Exemption number: e2015015.Instradent usa, inc is submitting the report on behalf of neodent - jjgc.In telephone contact, the complainant informed that the information about lot number of the product was not available.
 
Event or Problem Description
(b)(4).The dentist reported the non-osseointegration of the dental implant.In telephone contact, the dentist reported that he made the complaint after accumulating implants from different patients for years and, therefore, had no information about the patient, surgical technique or device batch.

Brand Name
TITAMAX IMPLANT WITH MOUNT 3.3X13 MM
Common Device Name
ENDOSSEOUS DENTAL IMPLANT
Manufacturer (Section D)
NEODENT - JJGC S.A.
av. juscelino kubitschek de
oliveira, 3291 cic
curitiba PR 81270 -200
BR  81270-200
MDR Report Key7829646
Report Number3008261720-2018-03827
Device Sequence Number2336831
Product Code DZE
UDI-Device Identifier07898237566672
UDI-Public07898237566672
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K101207
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign,health pr
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 08/29/2018
Report Date (Section F) 07/23/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number109.142
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/23/2018
Was the Report Sent to FDA? No
Distributor Facility Aware Date08/29/2018
Event Location Other
Date Report to Manufacturer07/23/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/23/2018
Initial Report FDA Received Date08/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;